# SDR AALA202002249007

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,642 hours, 21,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE374500000
- Part serial: FR0765
- Condition: Leaking
- Location: Door Assist
- Part time: 25,642 hours, 21,282 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON SERVICING ATTEMPT OF FORWARD SERVICE DOOR PNEUMATIC ASSEMBLY, FOUND DOOR LEAKING AND UNABLE TO HOLD A PRE-CHARGE. REPLACED FORWARD SERVICE DOOR PNEUMATIC ASSEMBLY  PER AMM 52-41-51.
